# SDR 95ZZZM20

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE A CRACK 1 INCH WAS FOUND ON TRAILING EDGE SKIN APPROXIMATELY 1 FOOT INBOARD OF END CAP.  ON TE FLAP (P/N 3516505259).  STOP DRILLED AND INSTALLED DOUBLER.  (M)
